# SDR CA120507013

- Difficulty date: May 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 297 hours
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 7602 · Mixture Control
- Part: Linkage
- Condition: Damaged
- Location: Mixture
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT THROTTLE CONTROL WOULD NOT PHYSICALLY GO TO FULL THROTTLE.  MAINTENANCE PERSONNEL CONFIRMED THAT THROTTLE WOULD ONLY MOVE .5 TO .7500 OF THE WAY.  COWLING REMOVED AND WE FOUND THAT CLEVIS PIN THAT ATTACHES THE MIXTURE LINKAGE TO THE FUEL ARM ON THE FCU HAD BACKED OUT SO THAT THE HEAD OF THE CLEVIS PIN WOULD CONTACT THE BODY OF THE FCU THEREBY LIMITING THROTTLE TRAVEL.  THE COTTER PIN THAT HOLDS THE CLEVIS PIN IN PLACE WAS NOWHERE TO BE FOUND,  CLEVIS PIN REINSTALLED AND NEW COTTER PIN INSTALLED AND THROTTLE TRAVEL WAS NORMAL.
